# SDR SWIA201439425

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 21,836 hours, 15,327 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Condition: Inaccurate
- Location: Engine Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THROUGH 10,000 FT, THE LT ENGINE OIL TEMP STARTED TO CLIMB RAPIDLY TO 165A C.  PERFORMED QRH PROCEDURE AND RETURNED TO FIELD.  OIL TEMP CAME BACK INTO NORMAL LIMITS ON DESCENT BUT REMAINED ON THE HIGH SIDE OF THE MARGIN.  R & R LT ENGINE OIL LEVEL/OIL TEMPERATURE SENSOR, IAW AMM.  OPS CHECK OF THE OIL INDICATING SYSTEM GOOD.  LEAK CHECKED GOOD.  RAN ENGINES ON GROUND NEAR TAKEOFF POWER FOR A TOTAL OF 10 MINTUES.  NO FURTHER DEFECTS NOTED.
